# SDR AALA202309138108

- Difficulty date: August 21, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 64,245 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR WEB LOCATED AT BS 988 AND RBL 33.5. REPAIRED WEB PER EA 347402 AND SRM 51-70-13-2R-4.
